# SDR USAA061331

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD STUB FRAME CRACKED.  REMOVED DAMAGED FRAME AND FABRICATED REPAIR PARTS AND INSTALLED NEW FRAME IAW SRM 51-20-01, DEFECT SIZE: .125 INCH.
